Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 17637, 18 pages
http://dx.doi.org/10.1155/IJMMS/2006/17637

Coincidence and invariant approximation theorems for generalized f-nonexpansive multivalued mappings

1Department of Mathematical Sciences, King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia
2Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan
3Department of Mathematics, King Abdul Aziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia

Received 22 July 2005; Revised 30 January 2006; Accepted 28 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. R. Khan, F. Akbar, N. Sultana, and N. Hussain, “Coincidence and invariant approximation theorems for generalized -nonexpansive multivalued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 17637, 18 pages, 2006. https://doi.org/10.1155/IJMMS/2006/17637.